# SDR SIMA2012017016

- Difficulty date: November 14, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 19,571 hours, 16,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE EMERGENCY FLASHLIGHT MISSING FROM THE COCKPIT (BEHIND THE CAPTAIN’S SEAT).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED FLASHLIGHT IAW EMB 145-EEL-06-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
